# SDR DHL2003742554

- Difficulty date: November 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING UPPER L/E SKIN WS 460 HAS CRACKS FROM RIVET ROW HOLES 3 PLACES.  REMOVED FUELING RECEPTACLE MANIFOLD IAW B-727 MM 28-21-11.  CUT OUT DAMAGED AREA, FABRICATED FILLER DIM 5.5 X 2.5 INCH FROM 2024 T3 .040 PO 900414 AND DOUBLER DIM 8 X 7 INCH FROM 2024 T3 .050 PO 900414 IAW B-727 SRM 57-30-4.  TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED FILLER AND DOUBLER ON RT WING UPPER SKIN WS 460 IAW B-727 SRM 51-30-2.  LEAK CHECK GOOD IAW B-727 MM 28-21-0.
